# SDR YENA2019041620195

- Difficulty date: April 12, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 60,208 hours, 21,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 098805
- Condition: Failed
- Location: 11wl
- Part time: 30,424 hours, 11,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 11WL FAILS EMERG LIGHT SYSTEM TEST.   R & R EPSU BATTERY 11WL IAW AMM 33-51-13, OPS CHECKS GOOD.
